# SDR SWIA200616064

- Difficulty date: January 3, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 8,666 hours, 7,562 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN TRIM SWITCH STICKS.  REPLACED CAPTAIN TRIM SWITCH.  OPERATIONAL CHECK GOOD IAW MM 27-41-00.
